| Model Number |
M00545200 |
| Medical Device Problem Codes |
Failure to Conduct (1114); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure.The exact procedure date was unknown.During the procedure, the cutting wire would not cut and the guidewire inside the catheter looked rusted and black.A photo of the device was provided and shows a discoloration of the guidewire in the working length of the device.The procedure was completed with another autotome rx 39 device.There were no patent complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a180104 captures the reportable event of foreign material in the device.